# SDR UIEA2020100802195

- Difficulty date: October 6, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 88,606 hours, 22,239 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: 8TC34ABV1
- Part serial: 13449
- Condition: Fluctuates
- Location: Eng Oil Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENG OIL TEMP FLUCTUATING IN FLIGHT TO 0 DEG C, ALWAYS SHOWED LESS THAN LT ENGINE ON START.  RT ENGINE OIL TEMP FLUCTUATING UP TO -17 DEG C.  REMOVED AND REPLACED RIGHT ENGINE OIL TEMP SENSOR.  OPS CHECKS GOOD, IAW AMM 79-34-01.
